Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Mild pain in the stomach and ribs, loose stools. Drinks alcohol. Advice?

Hi. .. I am 32 years. .. weight 75 kgs .. height 5'11 ..I have gas problem ...I have mild pain sometimes in stomach. .. sometimes near lower ribs both sides. .. and sometimes in chest and upper back. ..I also have loose stool...I drink alcohol 3times in week. .. and this problem has become a regular feature. Please suggest.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the stomach and ribs that you have could be related to acute gastritis which is usually aggravated with alcohol consumption specially on an empty stomach. You need to restrict your alcohol intake to have relief.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor